MathSciNet Relay Station
MathSciNet bibliographic data
MR389759 10B35 (10A10)
Kátai, I.; Szabó, J. Canonical number systems for complex integers. Acta Sci. Math. (Szeged) 37 (1975), no. 3-4, 255–260.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement